# SDR ASAA11510832

- Difficulty date: December 20, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 18,923 hours, 5,879 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE BLADE SHIMS PROTECTIVE COATING WORN.  NR 1 ENGINE REPLACED SHIP SET OF BLADE SHIMS IAW TASKCARD NR 78472002.  24 FAN BLADE SHIMS REPLACED.
